Tsukuba Journal of Mathematics

Hochschild cohomology ring of a maximal order of the quaternion algebra

Takao Hayami

Full-text: Open access

Abstract

We give an efficient bimodule projective resolution of a maximal Z-order Λ of the ordinary quaternion algebra over Q, and therefore we determine the ring structure of the Hochschild cohomology of Λ by calculating the Yoneda products using this resolution.

Article information

Source
Tsukuba J. Math., Volume 36, Number 1 (2012), 111-120.

Dates
First available in Project Euclid: 10 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1341951748

Digital Object Identifier
doi:10.21099/tkbjm/1341951748

Mathematical Reviews number (MathSciNet)
MR2976553

Zentralblatt MATH identifier
1258.16016

Subjects
Primary: 16E40: (Co)homology of rings and algebras (e.g. Hochschild, cyclic, dihedral, etc.)

Keywords
Hochschild cohomology ring bimodule projective resolution maximal quaternion order Yoneda product

Citation

Hayami, Takao. Hochschild cohomology ring of a maximal order of the quaternion algebra. Tsukuba J. Math. 36 (2012), no. 1, 111--120. doi:10.21099/tkbjm/1341951748. https://projecteuclid.org/euclid.tkbjm/1341951748


Export citation